Free shipping on orders of $45 or more

Pain Relief

These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.

Extra Strength Headache Relief

Uses

Fast and powerful relief from headache symptoms.

Active Ingredient(s)

Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg.

Pain Reliever & Nighttime Sleep Aid

Uses

Relieves minor aches and pains, while helping you quickly fall asleep for a peaceful night's rest.

Active Ingredient(s)

Acetaminophen 500mg, Diphenhydramine HCl 25 mg.

Acetaminophen

Uses

Delivers fast, effective pain and fever relief.

Active Ingredient(s)

Acetaminophen 500mg.

Ibuprofen

Uses

Provides fast and powerful headache and pain relief.

Active Ingredient(s)

Ibuprofen 200mg (NSAID).

Aspirin 325mg

Uses

Relieves headaches or minor arthritis pain.

Active Ingredient(s)

Aspirin 325mg Enteric Coated (NSAID).

Aspirin 81mg

Uses

Offers reliable relief from minor aches and pains and can be used for for daily aspirin therapy.

Active Ingredient(s)

Aspirin 81mg (Enteric Coated) (NSAID).

Mini Ibuprofen

Uses

Provides fast and powerful headache and pain relief.

Active Ingredient(s)

Ibuprofen 200mg (NSAID).

Need help?
Cabinet Care Center